# SDR SWAA2024061487140

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT 2024-340047<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130061901; CAL DUE DATE: 09-JUN-24;[02] REPLACED SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 143A7902 SHEET 257 REV B AND DWG 143A9481 SHEET 17 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; DWG 143A7902 SHEET 257 REV B AND DWG 143A9481 SHEET 17 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.
